# SDR SWAA2022030972248

- Difficulty date: May 24, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 27,419 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PACK AIR EXHAUST PANEL; 2EA DAMAGED OUT OF ROUND HOLES. / AFTER EVALUATION OF DAMAGE ON THE L/H PACK AIR EXHAUST PANEL FOUND TO BE OUT OF ALLOWABLE LIMITS IAW AMM 21-51-24-340-803 PARA. 4.A. REMOVED DAMAGE; FABRICATED; INSTALLED AND CURED REPAIR PLIES ON THE L/H PACK AIR EXHAUST PANEL IAW AMM 21-51-24-340-803. REF CUSTOMER NRC N206343 FOR THE L/H PACK AIR EXHAUST PANEL INSTALLATION. AND REMOVAL
